# SDR CA050527008

- Difficulty date: May 2, 2005
- Submitted: June 2, 2005
- Operation: General aviation
- Make and model: Cessna 560XL
- Engine: Pwa PW545A
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 82370002
- Condition: Failed
- Location: Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

IN DESCENT, THE ENGINE EXPERIENCED AN UNCOMMANDED SHUTDOWN.  A RELIGHT ATTEMPT WAS UNSUCCESSFUL.  THE HYDROMECHANICAL FUEL CONTROL UNIT WAS SUBSEQUENTLY REPLACED.
